advertisement
Question
Posted by: Going back on the pill | 2012-01-15

Fustrated

Hi there

I have been off the pill for 4 years whilst trying to conceive. I have now started taking it again because I have very painful periods and we have been unsuccessful in our attempts to fall pregnant anyway. Today was my first pill and I am on day 3 of my period.

If I go back on the pill for 3-6 months, how long will it take to get out of my system? I am 35 and we are desperate to fall pregnant but I am so tired of the pain and all the disappointment so I felt I may as well take a time out from trying and hopefull stop worrying about it.

Do you think this is a good idea?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill is out of your system very quickly. However, if you are struggling to conceive, you are not getting younger and you might want to see a gynaecologist to find out what the problem is and what can be done to help you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Fustrated | 2012-01-16

Hi - I had a laproscope for endometriosis at the beginning of 2009 - both of us have had check ups and there is no medical reason why we can''t conceive - I am just getting so incredibly despondent that I have basically now given up as I cannot handle the painful periods and disappointment any more.

Reply to Fustrated
Posted by: gynaedoc | 2012-01-16

The Pill is out of your system very quickly. However, if you are struggling to conceive, you are not getting younger and you might want to see a gynaecologist to find out what the problem is and what can be done to help you.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement